MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX MANGUM MICRO FLUID DELIVERY SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX MANGUM MICRO FLUID DELIVERY SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX448F78MG
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two sets of magnum tubing would not allow withdraw of fluid from iv bag when spiked.No patient injury reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Three (3) product samples were received for evaluation.Visual and functional testing were performed.Visual inspection found on two (2) of the three (3) samples that the yellow part of the valve was assembled inverted.Functional testing performed using the water leak test found that the two (2) of the three (3) samples were also occluded.The root cause of the reported issue was found to be assembly operator error.A quality alert was issued to make assembly operators aware of the correct assembly procedure and an investigation was issued to investigate the cause of the operator skipping the use of an assembly fixture and implement actions.

Brand Name
MEDEX MANGUM MICRO FLUID DELIVERY SYSTEM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14279393
Report Number3012307300-2022-07474
Device Sequence Number20383465
Product Code FPA
UDI-Device Identifier10351688518842
UDI-Public10351688518842
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model NumberMX448F78MG
Device Catalogue NumberMX448F78MG
Device Lot Number4118555
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown